Previous |  Up |  Next


Title: On the approximation of the non-autonomous non-linear Riemann problem (English)
Author: Brandner, Marek
Author: Míka, Stanislav
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2004
Issue: 2004
Pages: 9-23
Category: math
Summary: In this paper we study conservation laws with spatially-varying flux functions. We give a survey of some schemes (based on finite volume methods) to solve non-autonomous conservation laws of the form $q_t + [g(q,x)]_x = 0$. Numerical experiments are presented. (English)
Keyword: finite volume methods
Keyword: upwind schemes
Keyword: central schemes
Keyword: fluid flow
Keyword: male urethra
Date available: 2015-09-08T11:11:39Z
Last updated: 2015-09-08
Stable URL:


Files Size Format View
PANM_12-2004-1_4.pdf 292.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo